Minnesota, 2008Flash Flooding and Hail in Minnesota, June 5, 2008
June 5, 2008 · NWS FSD · 17 events in 4 counties and zones
Thunderstorms produced numerous large hail reports, as well as some flash flooding and damaging winds, in southwest Minnesota during the early afternoon of June 5th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced numerous large hail reports, as well as some flash flooding and damaging winds, in southwest Minnesota during the early afternoon of June 5th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Jun 5, 10:05 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 5, 10:05 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CDT THU JUN 5 2008
.DISCUSSION...
INTERESTING SET UP TODAY WITH 987 MB SURFACE LOW JUST TO THE EAST OF
HILL CITY KANSAS. STRONGLY SHEARED ENVIRONMENT WITH STRONG UPPER
LEVEL WAVE MOVING OUT OF THE FOUR CORNERS REGIONS INTO THE WESTERN
PLAINS LATE THIS AFTERNOON. 12Z KTOP SOUNDING SHOWS STRONG CAP WITH
+15 C AIR AT 700 MB. FURTHER TO THE NORTH AT KOAX...ATMOSPHERE
APPEARS TO BE MUCH MORE WORKED OVER WITH THE WARM AIR ALOFT NOT
NEARLY AS PROMINENT. STRONG SPEED AND DIRECTIONAL SHEAR NOTED ON
BOTH SOUNDINGS. SEVERAL SURFACE BOUNDARIES ACROSS NEBRASKA
BEGINNING TO WORK OFF TO THE NORTH. MAIN WARM FRONT IS SITUATED
JUST TO THE NORTH OF THE KANSAS/NEBRASKA BORDER...WHILE A SECONDARY
WARM FRONT IS SITUATED ACROSS NORTH CENTRAL NEBRASKA. CONVECTION HAS
BEGUN TO DEVELOP ALONG THIS BOUNDARY OVER THE LAST HOUR...WHICH IS
NOT CAPTURED BY THE MODELS WELL AT ALL. EFFECTS FROM THIS CONVECTION
WILL LIKELY PLAY A ROLE IN HOW SEVERE WEATHER SCENARIO PLAYS OUT
TODAY.
HAVE GONE WITH THE IDEA THAT WARM FRONT WILL MAKE IT INTO SOUTHERN
PORTIONS OF FORECAST AREA...EXTENDING FROM KYKN-KSPW. EXPECT THE
MAIN SEVERE WEATHER THREAT TO BE ALONG AND SOUTH OF THIS
BOUNDARY...WITH STORMS REMAINING ELEVATED TO THE NORTH. EXPECT
GREATEST THREAT TO BE ACROSS NORTHWEST IOWA WHERE SKIES HAVE
PARTIALLY CLEARED OUT ALLOWING ATMOSPHERE TO DESTABILIZE. AS LONG AS
ATMOSPHERE IS ABLE TO DESTABILIZE SUFFICIENTLY THAT STORMS WILL NOT
BE SHEARED APART...SHOULD SEE SURFACE BASED SUPERCELL STORMS
REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA THAT CONGEAL
WITH TIME INTO A SQUALLINE. WITH STRONG WINDS ALOFT...COULD SEE
POTENTIAL FOR A SIGNIFICANT DAMAGING WIND EVENT ESPECIALLY ACROSS
NORTHWEST IOWA LATE THIS AFTERNOON AS ELEVATED DRY PUNCH MOVES INTO
CENTRAL NEBRASKA. 0-6 KM WINDS INDICATE STORM MOTION WOULD BE AROUND
190 AT 48 KNOTS...WHILE RIGHT MOVING SUPERCELLS WOULD MOVE AROUND
200 AT 45 KNOTS.
WITH GROUND ALREADY SATURATED FROM RECENT RAINS AND 3/HR FLASH FLOOD
GUIDANCE VARYING FROM 0.6 TO 3.0 INCHES ACROSS MUCH OF THE
AREA...ELECTED TO ISSUE A FLASH FLOOD WATCH FROM 18Z TO 06Z TONIGHT.
HAVE LOWERED HIGHS NORTH OF THE FRONT...MODIFIED SKY AND WIND GRIDS.
GRIDS POSTED...TEXT PRODUCTS ON THE WAY. /BT
&&
.AVIATION...
SCATTERED THUNDERSTORMS WILL MOVE NORTH ALONG AND WEST OF THE JAMES
RIVER THIS MORNING. A SECOND ROUND OF THUNDERSTORMS WILL DEVELOP
ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON. SOME OF THESE STROMS
WILL LIKELY BE SEVERE THIS AFTERNOON PRODUCING HAIL AND ISOLATED
TORNADOES BEFORE EVOLING INTO A DAMAGING WIND EVENT.
&&
.PREV DISCUSSION...
WARM ADVECTION SHRA/TSRA FELL APART IN MOST OF CWA OVERNGT AS NEB/IA
CONVECTION TOOK OVER CLOSER TO WMFNT. SO CUT BACK COVERAGE AND
INTENSITY THIS MRNG AND HAVE CANCELLED ALL WATCHES. COULD REGENERATE
DURG MRNG...MAINLY NORTH OF I90 AND EAST OF I29...BUT STILL ONLY
SCATTERED EXPCD. HOWEVER...DANGEROUS SITUATION STILL DVLPG LATE
THIS AFTN AND EVE AS MAIN DYNAMICS FINALLY MOVE NEWD INTO CWA AND
INTERACT WITH SFC WMFNT SURGING NWD THRU SERN CWA. THIS FNT WILL BE
FLWD BY STG SSELY FLOW OF MUCH WARMER AND VERY MOIST AND UNSTABLE
AIR...FUELING STG TSTM DVLPMT EVEN N AND W OF FNT OVER MOST OF CWA
DUE TO STG DYNAMICS ALOFT. MAIN THREAT FOR SUPERCELLS AND TORNADOES
SHOULD BE ALG AND SE OF A LN FM MWM TO FSD TO YKN...BUT SURGING
WMFNT COULD BRING MAIN ACTION EVEN FURTHER N AND W BY EARLY EVE.
HEAVY RAIN WILL REDVLP WITH DVLPG MCSS MOVG EWD OVER CWA DURG
EVE...AND DAYSHIFT WILL HAVE TO PONDER ANOTHER FFA DEPENDING ON
WHERE IT COULD SET UP. WRAPAROUND SCT SHRA MOVG EWD OVER MAINLY NRN
CWA LATE TNGT THRU FRI MRNG...WITH BRISK SWLY FLOW OF MILDER AND
DRIER AIR EXPCD BY AFTN. PRETTY MUCH STATUS QUO ON FCST THEREAFTER
WITH SOME MINOR ADJUSTMENTS. SEEMS SLY FLOW SHOULD BRING SOME LOW
LVL MOISTURE RETURN FOR THE CHCS OF TSTMS DVLPG SE OVER CWA LATE FRI
NGT THRU SAT NGT....BUT NEXT MAIN PRECIP EVENT SHOULD HOLD OFF TIL
SUN NGT AND BEYOND.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
IAZ001>003-012>014-020>022-031-032.
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
089-090-097-098.
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ013-014.
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR SDZ038>040-050-
052>071.
&&
RSRHazardous weather outlook, Jun 5, 10:32 AM CST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT THU JUN 05 2008
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1132 AM CDT THU JUN 05 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS...
SCATTERED ELEVATED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST
ACROSS THE REGION THIS MORNING. THE MAIN THREATS FOR THESE
STORMS WILL STRONG DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO
THE SIZE OF GOLF BALLS. STORMS ARE EXPECTED TO REDEVELOP THIS
AFTERNOON ACROSS NORTH CENTRAL NEBRASKA AND MOVE INTO THE AREA.
SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG
TORNADOES...ESPECIALLY SOUTH OF A YANKTON SOUTH DAKOTA TO SPENCER
IOWA LINE. THESE STORMS WILL GRADUALLY COMBINE INTO A SQUALLINE
PRODUCING A SIGNIFICANT WIND EVENT ACROSS NORTHWEST IOWA. HAIL TO
THE SIZE OF BASEBALLS WILL ALSO BE POSSIBLE WITH THE STRONGEST
STORMS.
FLOODING...
THE LITTLE SIOUX RIVER FROM AROUND SPENCER TO LINN GROVE IS
EXPECTED TO CREST AT OR JUST SLIGHTLY ABOVE FLOOD STAGE BY LATE
THIS WEEK.
MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE
VERMILLION RIVER THE NEXT FEW DAY. RAINS FROM THUNDERSTORMS ARE
EXPECTED OVER THE NEXT FEW DAYS...WHICH COULD BE CAUSE FOR
CONTINUED OR ADDITIONAL FLOODING.
THUNDERSTORMS SHOULD CAUSE LOCALLY VERY HEAVY RAINS LATE THIS
AFTERNOON AND EVENING...PRODUCING 1 TO 3 INCHES RAINFALL. THIS
COULD CREATE SOME LOCALIZED FLASH FLOODING ISSUES AS WELL AS
INCREASE THE THREAT OF ADDITIONAL FLOODING ON CREEKS...STREAMS
AND RIVERS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HEAVY RAIN AND SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
THURSDAY AFTERNOON AND NIGHT. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS SHOULD BE SOUTH AND EAST OF A BROOKINGS TO YANKTON
LINE WITH GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND STRONG
TORNADOES ALL THREATS. HEAVY RAIN WILL ALSO BE A THREAT TO THE
WEST OF THIS LINE WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN
LIKELY ACROSS MUCH OF THE AREA THROUGH LATE THURSDAY NIGHT.
WIDESPREAD THUNDERSTORMS EXPECTED ARE EXPECTED TO DEVELOP
WEDNESDAY NIGHT INTO THURSDAY. SEVERE THUNDERSTORMS WILL BE
POSSIBLE... GENERALLY ALONG AND EAST OF INTERSTATE 29. ELEVATED
STORMS WILL BE POSSIBLE ON WEDNESDAY NIGHT...WITH POTENTIALLY
MORE SIGNIFICANT STORMS THURSDAY AFTERNOON AND EVENING ACROSS
NORTHWEST IOWA AND NEARBY AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY THROUGH TONIGHT.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 5, 11:14 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1214 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 8 SW EMERY 43.52N 97.73W
06/05/2008 E0.75 INCH HANSON SD TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 11:30 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1230 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HAIL 2 NNW SALIX 42.34N 96.30W
06/05/2008 E1.00 INCH WOODBURY IA TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 11:44 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1244 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 1 NW VERMILLION 42.79N 96.94W
06/05/2008 E1.75 INCH CLAY SD EMERGENCY MNGR
GOLF BALL TO SLIGHTLY LARGER HAIL
&&
LIEBLLocal storm report, Jun 5, 11:47 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1247 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL SALEM 43.72N 97.39W
06/05/2008 E1.00 INCH MCCOOK SD TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 12:02 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
102 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL 2 S OYENS 42.79N 96.06W
06/05/2008 E0.75 INCH PLYMOUTH IA TRAINED SPOTTER
&&
JSHEEHANLocal storm report, Jun 5, 12:06 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
106 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 4 S SIOUX CITY 42.44N 96.39W
06/05/2008 E0.88 INCH WOODBURY IA TRAINED SPOTTER
&&
JSHEEHANEvent by event
14 hail, 2 flash flood, 1 thunderstorm wind. Local standard time, as filed.
Hail, Nobles
- When
- June 5, 12:15 PM CST
- Where
- Nobles County, 1 mi E of Ellsworth
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.520, -96.000
Large hail whitened the ground, and was accompanied by damaging winds. Crops in the area were damaged, but the amount of crop damage was not known.
Thunderstorm Wind, Nobles
- When
- June 5, 12:15 PM CST
- Where
- Nobles County, 1 mi E of Ellsworth
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.520, -96.000
Thunderstorm winds caused tree damage. The damaging winds were accompanied by large hail.
Hail, Nobles
- When
- June 5, 12:18 PM CST
- Where
- Nobles County, 4.01 mi E of Ellsworth
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.520, -95.940
Large hail damaged crops, and broke windows on at least one home. The amount of crop damage and property damage was not known.
Hail, Nobles
- When
- June 5, 12:20 PM CST
- Where
- Nobles County, 1.22 mi NE of Rushmore
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.630, -95.780
Large hail accumulated to a 2 to 3 inch depth. The hail damaged crops, but the amount of crop damage was not known.
Hail, Nobles
- When
- June 5, 12:20 PM CST
- Where
- Nobles County, 2 mi E of Adrian
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.630, -95.910
Hail, Nobles
- When
- June 5, 12:28 PM CST
- Where
- Nobles County, 2.12 mi WNW of Rushmore
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.630, -95.840
Flash Flood, Nobles
- When
- June 5, 12:28 PM CST to 3:00 PM CST
- Where
- Nobles County, 3.08 mi WSW of Rushmore to 3.65 mi SW of Rushmore
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 43.610, -95.860
Heavy rain caused flash flooding of Kanaranzi Creek.
Hail, Nobles
- When
- June 5, 12:36 PM CST
- Where
- Nobles County, 2.07 mi S of Wilmont
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.740, -95.800
Hail, Nobles
- When
- June 5, 12:39 PM CST
- Where
- Nobles County, 0.85 mi SW of Wilmont
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.760, -95.810
Hail, Nobles
- When
- June 5, 12:50 PM CST
- Where
- Nobles County, 0.69 mi N of Round Lake
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.540, -95.470
Hail, Murray
- When
- June 5, 12:50 PM CST
- Where
- Murray County, 1.65 mi ESE of Lime Creek
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.870, -95.540
Hail, Jackson
- When
- June 5, 12:55 PM CST
- Where
- Jackson County, 0.5 mi E of Heron Lake
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 43.800, -95.320
Hail, Jackson
- When
- June 5, 1:02 PM CST
- Where
- Jackson County, 4.46 mi SW of Okabena
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.690, -95.390
Hail, Jackson
- When
- June 5, 1:05 PM CST
- Where
- Jackson County, 3.07 mi WSW of Miloma
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.740, -95.240
Hail, Cottonwood
- When
- June 5, 1:08 PM CST
- Where
- Cottonwood County, 7.6 mi S of Westbrook
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.940, -95.430
Hail, Cottonwood
- When
- June 5, 1:08 PM CST
- Where
- Cottonwood County, 5.06 mi SSE of Westbrook
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.980, -95.400
Flash Flood, Cottonwood
- When
- June 5, 1:45 PM CST to 3:00 PM CST
- Where
- Cottonwood County, 1.7 mi SW of Windom to 1.7 mi SE of Windom
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 43.850, -95.140
Heavy rain caused flash flooding of streets in Windom.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Oklahoma, June 5, 20082 injured · $758 million · 1.75 in hail · 77 events
- Tornadoes and Flash Flooding in South Dakota, June 5, 2008$1.2 million · EF2 · 40 events
- Flooding in Indiana, June 5 to 17, 2008$390 million · 3 events
- Tornadoes and Flash Flooding in Iowa, June 5 to 6, 20082 injured · $1.2 million · EF1 · 57 events
- Flooding in Iowa, June 5 to 30, 2008$18 million · 23 events
- Flash Flooding and Hail in Kansas, June 5 to 6, 2008$235,000 · 2.75 in hail · 80 events
- Tornadoes and Flash Flood in Missouri, June 5 to 8, 2008$777,000 · EF1 · 22 events
- Hail and Damaging Winds in Kansas, June 5, 2008$2.3 million · 2 in hail · 10 events
- Tornadoes and Flooding in Nebraska, June 5 to 12, 2008EF2 · 21 events
- Flooding in South Dakota, June 5 to 7, 2008$1.5 million · 4 events
- Flash Flood in South Dakota, June 5, 2008$1.5 million · 1 event
- Tornadoes and Hail in Kansas, June 5, 2008$67,000 · EF1 · 40 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 117628, 117629, 117632, 117635, 117636, 117637, 117639, 117641, 117642, 117643, 117644, 117645, 117646, 117648, 117649, 117650, 117653.